Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Erratum to ``Infinite finitely generated fields are biinterpretable with $ {\mathbb{N}}$''


Author: Thomas Scanlon
Journal: J. Amer. Math. Soc. 24 (2011), 917-917
MSC (2010): Primary 12L12; Secondary 03C60
Published electronically: March 14, 2011
Original Article: J. Amer. Math. Soc. 21 (2008) 893-908.
MathSciNet review: 2784333
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: There is a serious error in the valuation recovery argument in the paper Infinite finitely generated fields are biinterpretable with $ {\mathbb{N}}$. Consequently, Pop's Conjecture that elementarily equivalent finitely generated fields are isomorphic remains open.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 12L12, 03C60

Retrieve articles in all journals with MSC (2010): 12L12, 03C60


Additional Information

Thomas Scanlon
Affiliation: Department of Mathematics, University of California, Berkeley, Evans Hall, Berkeley, California 94720-3840
Email: scanlon@math.berkeley.edu

DOI: http://dx.doi.org/10.1090/S0894-0347-2011-00696-6
PII: S 0894-0347(2011)00696-6
Received by editor(s): December 20, 2010
Published electronically: March 14, 2011
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.